Alert archive / South Dakota / Frost Advisories in 2014

Frost Advisory 6, NWS Sioux Falls, SD

October 9, 20146 counties in Iowa; 8 counties in Minnesota; 16 counties in South Dakota

NWS Sioux Falls, SD issued this frost advisory at Oct 9, 2014, 3:17 PM CDT for 6 counties in Iowa; 8 counties in Minnesota; 16 counties in South Dakota. It took effect at Oct 10, 2014, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2014, 3:17 PM CDT (20:17 UTC)
In effect from
Oct 10, 2014, 1:00 AM CDT
Expired
Oct 10, 2014, 9:00 AM CDT
In force
8 hr
Issued by
NWS Sioux Falls, SD
All 30 counties

Clay County, IA, Dickinson County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Sioux County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Davison County, SD, Hanson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD

The radar

The Sioux Falls radar (KFSD), 21 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2014-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2014-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WWUS73 KFSD 092017
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
317 PM CDT THU OCT 9 2014

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-066-067-100430-
/O.NEW.KFSD.FR.Y.0006.141010T0600Z-141010T1400Z/
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...
CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG
317 PM CDT THU OCT 9 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. 

* WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL
  ALLOW TEMPERATURES TO FALL INTO THE LOW AND MID 30S OVERNIGHT.
  TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID AND LATE
  30S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
771 
WWUS73 KFSD 092023 AAA
NPWFSD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
323 PM CDT THU OCT 9 2014

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-066-067-100430-
/O.CON.KFSD.FR.Y.0006.141010T0600Z-141010T1400Z/
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...
CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG
323 PM CDT THU OCT 9 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

* WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL
  ALLOW TEMPERATURES TO FALL INTO THE LOW AND MID 30S OVERNIGHT.
  TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID AND LATE
  MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
156 
WWUS73 KFSD 100218
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
918 PM CDT THU OCT 9 2014


IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-066-067-101030-
/O.CON.KFSD.FR.Y.0006.141010T0600Z-141010T1400Z/
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...
CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG
918 PM CDT THU OCT 9 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...

* WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL
  ALLOW TEMPERATURES TO FALL INTO THE LOW AND MID 30S OVERNIGHT.
  TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID TO LATE
  MORNING HOURS ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
004 
WWUS73 KFSD 101007
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
507 AM CDT FRI OCT 10 2014

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-066-067-101400-
/O.CON.KFSD.FR.Y.0006.000000T0000Z-141010T1400Z/
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...
CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG
507 AM CDT FRI OCT 10 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL
  ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S. TEMPERATURES WILL
  WARM INTO THE UPPER 30S IN THE MID TO LATE MORNING HOURS ON
  FRIDAY. PATCHY FROST WILL BE LIKELY BEFORE THEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
729 
WWUS73 KFSD 101357
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
857 AM CDT FRI OCT 10 2014

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-066-067-101500-
/O.EXP.KFSD.FR.Y.0006.000000T0000Z-141010T1400Z/
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...
SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...
JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET...
ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU...
CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG
857 AM CDT FRI OCT 10 2014

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO RISE THROUGH THE 30S THIS
MORNING...REACHING THE 50S BY THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Oct 9, 12:44 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Oct 9, 12:44 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1244 PM CDT THU OCT 9 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 305 AM CDT THU OCT 9 2014

THE RIGHT ENTRANCE REGION OF JET MOVING THROUGH EARLY THIS MORNING
WITH ASSOCIATED MID LEVEL MOISTURE AND WEAK MID LEVEL INSTABILITY.
THIS HAS BEEN ENOUGH TO CREATE SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THROUGH THE NIGHT. HOWEVER AS THE JET MAX EXITS SO
DOES THE FORCING SUPPORTING THIS ACTIVITY...SO NOT ANTICIPATING ANY
ADDITIONAL ACTIVITY TODAY OR TONIGHT. IN FACT IN THE WAVE OF THIS
WAVE SURFACE WINDS WILL TURN A LITTLE MORE NORTH AND NORTHEAST WHICH
WILL AID IN ADVECTING COOLER AND DRIER AIR INTO THE REGION. THIS
SHOULD KEEP HIGHS MAINLY IN THE 50S IN MOST LOCATIONS...ALTHOUGH A
DECENT AMOUNT OF SUNSHINE BY AFTERNOON WILL HELP AS WILL KEEPING THE
WINDS MAINLY BELOW 15 MPH THROUGH THE DAY...POSSIBLY A FEW GUSTS TO
15 TO 20 MPH AT TIMES. BY TONIGHT CLEARING SKIES AND DRY AIR ALONG
WITH LIGHTER WINDS WILL SET UP A COOL FRIDAY MORNING. LOWERED LOWS
JUST A TOUCH...WITH MOST SPOTS IN THE LOWER TO MIDDLE 30S. WILL HAVE
TO KEEP AN EYE ON THE UPSTREAM AIR MASS AS DEW POINTS AT 8Z THURSDAY
WERE IN THE 20S OVER EASTERN ND INTO CENTRAL MN...WHICH COULD
SUPPORT COLDER LOWS IF THIS AIR MASS ADVECTS FAR ENOUGH SOUTH.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 305 AM CDT THU OCT 9 2014

DRY CONDITIONS WILL PREVAIL FOR FRIDAY AND SATURDAY...AS SURFACE
HIGH PRESSURE AND UPPER LEVEL RIDGING SLIDE ACROSS THE REGION DURING
THAT TIME FRAME. WHILE THERMAL PROFILES SUPPORT HIGHS IN THE MID AND
UPPER 50S ON FRIDAY...SATURDAY WILL REALIZE A COUPLE OF DEGREES OF
WARMING IN AN EVOLVING SOUTHERLY FLOW BEHIND THE EXITING HIGH
PRESSURE...TOPPING OUT IN THE UPPER 50S TO MID 60S. IT WILL ALSO BE
BREEZY ON SATURDAY IN A TIGHTENING GRADIENT AND STRONGER MIXED LAYER
WINDS.

THINGS BEGIN TO CHANGE BY LATER ON SATURDAY NIGHT INTO SUNDAY AS
UPPER LEVEL ENERGY OVER THE NORTHERN ROCKIES DIVES TO THE SOUTH AND
EAST THROUGH THROUGH THE PERIOD...WITH A SURFACE COLD FRONT SWINGING
ACROSS THE AREA DURING THE DAY ON SUNDAY. WITH THIS WILL HAVE
INCREASING CHANCES OF PRECIPITATION...WITH THE HIGHER CHANCES IN OUR
NORTHERN AREAS CLOSER TO THE BETTER UPPER LEVEL SUPPORT. THE
ATMOSPHERE LOOKS TO BE PRETTY STABLE SO DID NOT INCLUDE ANY THUNDER
WITH THE SYSTEM. WITH CLOUDS/SHOWERS...HIGHS ON SUNDAY LOOK TO HOVER
JUST EITHER SIDE OF 60 DEGREES. WITH ONLY WEAK COLD AIR ADVECTION
BEHIND THE AFOREMENTIONED FRONT...MONDAY WILL HAVE SIMILAR
TEMPERATURES...THOUGH IT WILL BE BREEZY WITH INCREASING MIXED LAYER
WINDS.

FOR THE REMAINDER OF THE EXTENDED...MODELS IN AGREEMENT ON UPPER
LEVEL RIDGING BUILDING BACK INTO THE REGION.  THIS WILL PROVIDE DRY
CONDITIONS FOR TUESDAY AND WEDNESDAY...WITH TEMPERATURES WARMING TO
JUST ABOVE NORMAL VALUES BY MIDWEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1243 PM CDT THU OCT 9 2014

VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SMALL AREA OF MVFR
STRATUS NEAR KSUX WILL QUICKLY DISSIPATE EARLY THIS AFTERNOON.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...08
LONG TERM...JM
AVIATION...CHENARD
Hazardous weather outlook, Oct 9, 4:13 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
413 AM CDT THU OCT 9 2014

IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-100915-
LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-LINCOLN MN-LYON MN-
MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY-
BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-
HANSON-MCCOOK-MINNEHAHA-
413 AM CDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES WILL FALL TO AROUND FREEZING DURING THE VERY EARLY
MORNING HOURS OF FRIDAY...PRODUCING PATCHY FROST FOR PORTIONS OF
THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ012-020>022-031-032-NEZ013-014-SDZ050-063>071-100915-
SIOUX-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
GREGORY-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-
BON HOMME-YANKTON-CLAY SD-UNION-
413 AM CDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in South Dakota, 2014Frost Advisories in Minnesota, 2014Frost Advisories in Iowa, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.